# SDR AWXA9600748

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Green Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, HYDRAULIC GREEN RESERVOIR LOW LEVEL.  FOUND PRIORITY VALVE LEAKING MAIN WHEEL WELL.  REPLACED PACKINGS PER 29-11-03, NO LEAKS FOUND.  SERVICED HYDRAULIC SYSTEM, OK FOR SERVICE.
